Neurontin and vertigo

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Shashi
Regular Member


Date Joined Jul 2006
Total Posts : 156
   Posted 12/28/2006 7:25 PM (GMT -6)   

I've been taking neurontin for a few days now.  I started with the lowest dosage, and just take it twice a day - morning and night.   

I've noticed that in the middle of the afternoon, I've started having extreme vertigo to the point that I'm very off balanced and stagger around like I'm drunk.  It wears off a few hours later, but I feel very woozy in the meantime.

Has anyone else had this problem?  Does it get better once your body adjusts to the medication?  I'd hate to have to stop taking it, as it does help with nerve pains.

Thanks.  :)


Hugs,
 
Lisa ~
 
Living in Limboland!
 
Negative MRIs + Negative LP + Positive symptoms = A lot of confusion + A ton of frustration!


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 12/28/2006 8:10 PM (GMT -6)   
Hey Lisa

I'm sorry, no experience with Neurotin, but wanted to stick my head in here and let u know i'm hoping it'll clear up soon for u and u'll be able to stay on that med since it's helping. I hope all is well otherwise and u'r doing better. Good to see u again, take care.

rhonda

Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 12/28/2006 9:44 PM (GMT -6)   
Hi Lisa,
 
   I'm so happy to hear it's helping your pain!  Vertigo is not a real common side effect but it can happen.  Since it seems to be troublesome to you, you may want to phone the doctor and report it at least, see what they say.  It might indeed lessen over time as your body adjusts, and I really hope so since it seems to be helping you.  Good luck, keep us updated!
 
Kimber
 
Allow Healing Well to continue to help others, clink link for details

mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 12/31/2006 7:24 AM (GMT -6)   
Hi!!

I take Lyrica. I've heard that it's something like Neurontin but without as many side effects. If it gets so bad u can't take the Neurontin u may try that and see if it does any better. Hope You feel better.

Sheila
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 12:03 PM (GMT -6)
There are a total of 2,858,069 posts in 313,594 threads.
View Active Threads


Who's Online
This forum has 155197 registered members. Please welcome our newest member, Belguemra.
418 Guest(s), 14 Registered Member(s) are currently online.  Details
drakestarling, clo2014, Italatin8, mattamx, tickbite666, weez, Scaredy Cat, Girlie, jrpsf, MariaS74, InTheShop, Traveler, scotchityscotch, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer